Skip to Main content Skip to Navigation
Journal articles

Statistical estimation for reflected skew processes

Abstract : In this note, we construct estimators for the parameters that rule the law of reflected skewed diffusion processes. The convergence properties of these estimators rely on the ergodic properties of these processes.
Complete list of metadata
Contributor : Miguel Martinez Connect in order to contact the contributor
Submitted on : Thursday, February 28, 2013 - 11:32:40 AM
Last modification on : Saturday, January 15, 2022 - 4:17:53 AM

Links full text



Olivier Bardou, Miguel Martinez. Statistical estimation for reflected skew processes. Statistical Inference for Stochastic Processes, Springer Verlag, 2010, 13 (3), pp. 231-248(18). ⟨10.1007/s11203-010-9047-6⟩. ⟨hal-00795479⟩



Record views